# SDR YENA201905120271

- Difficulty date: May 12, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 3190
- Aircraft time: 47,633 hours, 16,964 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Contaminated
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1051, JFK-CUN. RETURNED TO FIELD. FUMES REPORTED AT 14:26 NY FA FROM 12 TILL AFT; FOUND ODOR PRESENT WHEN APU BLEED SELECTED ON. FOUND RESIDUAL OIL ON APU OIL COOLER. NO ACTIVE LEAKS NOTED. REF LOG PAGE 2514210 ITEM 2 FOR APU MEL. NO EVIDENCE OF EXTERNAL LEAKS NOTED. COMPLIED WITH INFORMATION NOTICE 2017-T015D SECTION B. ENGINE IDLE RUN PERFORMED, NO DEFECTS NOTED WITH ENGINE BLEEDS.
